Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 206, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Aug 30, 2017, 12:54 PM CDT for Baldwin County, Mobile County, Alabama. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 30, 2017, 12:54 PM CDT (17:54 UTC)
- Expired
- Aug 30, 2017, 2:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, AL, Mobile County, AL
The radar
The Mobile radar (KMOB), 20 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 30, 10:22 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.9 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1853 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 13.7
The text
As transmitted.
124
WUUS54 KMOB 301754
SVRMOB
ALC003-097-301900-
/O.NEW.KMOB.SV.W.0206.170830T1754Z-170830T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1254 PM CDT WED AUG 30 2017
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Central Mobile County in southwestern Alabama...
Southwestern Baldwin County in southwestern Alabama...
* Until 200 PM CDT
* At 1254 PM CDT, severe thunderstorms were located along a line
extending from near Tanner Williams to near Grand Bay to near Bayou
La Batre to near Coden, moving northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Fairhope, Saraland, Theodore, Chickasaw, Satsuma, Spanish Fort,
Grand Bay, Bayou La Batre, Creola, Point Clear, Dauphin Island,
Stockton, Axis, Tanner Williams and Semmes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
A tornado watch remains in effect until 600 PM CDT for southwestern
Alabama.
LAT...LON 3029 8835 3038 8841 3039 8841 3038 8840
3062 8841 3080 8835 3105 8785 3081 8788
3067 8785 3060 8778 3038 8785 3023 8807
3022 8832
TIME...MOT...LOC 1754Z 237DEG 23KT 3064 8836 3054 8838 3040 8834 3034
8828 3025 8831
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Butts1 follow-up statement
725
WWUS54 KMOB 301816
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
116 PM CDT WED AUG 30 2017
ALC003-097-301900-
/O.CON.KMOB.SV.W.0206.000000T0000Z-170830T1900Z/
Mobile AL-Baldwin AL-
116 PM CDT WED AUG 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR CENTRAL MOBILE AND SOUTHWESTERN BALDWIN COUNTIES...
At 115 PM CDT, severe thunderstorms were located along a line
extending from near Semmes, to near Mobile Regional Airport, to near
Tillmans Corner, to near Theodore to Bayou La Batre, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Fairhope, Saraland, Theodore, Chickasaw, Satsuma, Spanish Fort, Bayou
La Batre, Creola, Point Clear, Dauphin Island, Stockton, Axis,
Semmes, I65 And I165 and Coden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Additional statements will be issued as conditions warrant.
&&
A tornado watch remains in effect until 600 PM CDT for southwestern
Alabama.
LAT...LON 3046 8831 3050 8835 3061 8839 3080 8835
3105 8785 3081 8788 3067 8785 3060 8778
3038 8785 3023 8807 3022 8832
TIME...MOT...LOC 1815Z 209DEG 38KT 3081 8828 3066 8831 3061 8821 3051
8820 3042 8823
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
ButtsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 12:49 PM CDT, 5 minutes earlier.
Area forecast discussion, Aug 30, 12:49 PM CDT, 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1249 PM CDT Wed Aug 30 2017
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
18Z issuance...Convective bands well removed from Harvey will
continue to rotate northward over the central Gulf coast thru the
remainder of the afternoon. Main hazards to approaches and
departures with passage of TSRA will be lowering cig bases to
MVFR/IFR categories. Vsby potentially lowering briefly to IFR/LIFR
categories with passage of heavier downpours. Southeast winds
gusting to 20 to 30 kts at times along the coastal terminals. /10
&&
.PREV DISCUSSION... /issued 1153 AM CDT Wed Aug 30 2017/
DISCUSSION...See updated information for land areas below.
UPDATE...Axis of heaviest rain along and east of I-65 has
diminished late this morning. Meanwhile, bands of scattered storms
are developing over southeast MS. Tropical Storm Harvey will begin
to finally move northeast across Louisiana this afternoon as it
begins to feel the influence of a northern stream shortwave diving
south out of the midwest.
For the afternoon, locally heavy rain and localized flooding will
remain a threat. However, given the more scattered nature of the
convection due to some drier air in the mid levels, there will
likely be breaks in the convection.
Closer attention turns to a tornado threat for the afternoon,
particularly over southeast MS into western AL. As Harvey begins
to slowly move northeast, the low level jet over western portions
of the area increases to 35-40 kt out of the south while surface
winds remain out of southeast to east-southeast, resulting in
sufficient low level shear to support brief spin ups. The greatest
tornado threat will be across southeast MS this afternoon and
that is where the SPC has upgrade the outlook to an Enhanced
threat. A Tornado Watch is also in effect for southeast MS until
6pm. The tornado threat will likely decrease as we head into mid
to late evening as the dry slot moves into the western half of the
area and convection likely diminishes.
Late tonight into Thursday morning, our attention will again
refocus on areas east of I-65 for additional flooding as heavy
rainfall will likely redevelop overnight. Will leave Flash Flood
Watch as is for now, but we will likely be able to trim western
portions of the watch by this evening.
PREV DISCUSSION... /issued 735 AM CDT Wed Aug 30 2017/
DISCUSSION...See updated information for land areas and aviation
discussion below.
UPDATE...Updated the forecast to now include a high surf
advisory along the gulf beaches of Alabama and the western
Florida panhandle. Surf heights have risen to around 5 feet along
the area beaches, and will persist through Thursday afternoon.
The surf is dangerous for all levels of swimmers, minor flooding
of coastal roads is expected, and localized beach erosion will
occur.
Also, a coastal flood advisory for southwest Alabama is in effect
through Thursday afternoon. Tidal gages and public reports are
indicating water levels have risen to between 3 to 4 feet. The
water levels are expected to lower to 2 to 3 feet throughout the
day as the tide levels lower about one foot, but increase back to
between 3 to 4 feet late tonight into thursday morning as the tide
levels increase once again.
AVIATION...
12Z issuance...Bands of rain on the far eastern periphery of
TS Harvey will continue moving northward into the region through
tonight. Very moist air will lift up and over a frontal boundary
that is just along the coast, resulting in the potential for areas
of heavy rainfall. General MVFR level CIGs/VISBYs expected over
most of the area, but will see drops to IFR and even LIFR levels
in and near areas of heavier rain, showers and isolated
thunderstorms. Surface winds will increase from the south today,
generally between 15 to 20 knots prevailing, but gusting up to 20
to 25 knots at times, especially in rain areas and near the
coast. /22
PREV DISCUSSION... /issued 458 AM CDT Wed Aug 30 2017/
NEAR TERM /Now Through Wednesday night/...Tropical Storm Harvey
has made landfall along the southwest Louisiana coast, and is
forecast to move north-northeast, reaching northeast Louisiana by
late tonight. The strongest eastern outer rain band of Harvey will
impact the forecast area today and tonight, with periods of heavy
rainfall, a high risk of rip currents, and breezy to windy
conditions. Abundant moisture will continue to advect northward
into the region east of Harvey, with precipitable water values
remaining as high as 2.4 inches.
Ongoing numerous rain showers with embedded scattered
thunderstorms will persist today into tonight as bands of rain,
heavy at times, continue to move northward from the Gulf of Mexico
and over the area. The heaviest rainfall today and tonight is
expected to occur across southwest Alabama, the western Florida
panhandle, and inland southeast Mississippi, where widespread 2 to
5 inches should occur. Locally higher rainfall amounts between 6
to 8 are expected across southwest Alabama and the western Florida
panhandle. The Flash Flood Watch has been expanding inland and is
now in effect through Thursday afternoon.
In addition, some of the stronger rain bands have the potential
to produce brief tornadoes. A wind advisory has been issued for
the coastal areas of southwest Alabama and the western Florida
panhandle west of Navarre Beach. Also, the risk for rip currents
is high. Life threatening rip currents are present in the surf
zone and is dangerous for all levels of swimmers.
Below normal temperatures are in store for today with highs only
ranging from 79 to 84 degrees. Low temperatures tonight will be
in the mid 70s, except for the upper 70s along the beaches. /22
SHORT TERM /Thursday Through Friday night/...The remnants of
Tropical Storm Harvey move quickly to the northeast through the
Lower Mississippi River through the short term. As this occurs, the
low begins to fill and falls into phase with a shortwave wrapping
around a broad eastern CONUS trough, pushing it east through the
Tennessee Valley. With Harvey's remnants finally moving away from
the area, widespread rain chances gradually settle from northwest to
southeast starting Thursday night, with likely PoPs areawide
Thursday becoming slight chance to chance (from northwest to
southeast, respectively) on Friday and Friday night. The heavy rain
and flash flooding threat will linger into Thursday, with a Flash
Flood Watch in effect for much of the area through Thursday
afternoon, before activity begins to taper off Thursday night. The
high risk of rip currents will continue through at least Thursday
given the moderate onshore flow in place due to Harvey. This onshore
flow will also maintain gusty winds along the coast through Thursday
afternoon, with a Wind Advisory in effect through that time for
coastal counties.
Temperatures run below seasonal given the rain and cloud cover, with
highs reaching the low to mid 80's each afternoon. Lows remain in
the low to mid 70's inland and upper 70's along the immediate coast
each night. /49
LONG TERM /Saturday Through Tuesday/...Expecting to see scattered
shower and thunderstorm activity to continue through the weekend and
into next week as another frontal boundary approaches from the north
and stalls across the local area. Best chances will be across the
southern half of the area, where deep layer moisture is expected to
linger (PWATs of 1.75 to 2.0 inches) and the stalled front serves as
a focus for convective initiation. Inland areas (north of Highway
84) more likely to remain dry Saturday through Monday, where PWATs
stay at sub-1.5 inch levels north of the front. Meanwhile, temps run
around seasonal, with mid to upper 80's areawide each afternoon and
low to mid 70's each night.
Heading into the longer term period, model guidance is in relative
agreement towards the weekend front lifting off to the north Monday,
before another, more substantial front sags into the Mid-South
around midweek. This would result in yet another bump up in activity
across the area Tuesday through midweek. The Euro also continues to
spin up another low in the western Gulf ahead of this front, but at
this time it remains the outlier in doing so. Given the divergence
in model solutions that far out, will require further monitoring for
a more consistent signal before making any serious mention or
reflection in the forecast. /49
MARINE...A moderate to strong southerly wind flow will persist
through Thursday night in response to Tropical Storm Harvey tracking
inland over central Lousiana and northern Mississippi. As a result,
seas will continue to build to 7 to 10 feet through tonight and then
gradually subside through the remainder of the week. Locally higher
winds and seas, and a few waterspouts are possible in and around the
heavier rain bands moving northward over the marine area. /22
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through Thursday afternoon for ALZ052-053-055-
056-059-060-261>266.
Wind Advisory until 6 PM CDT Thursday for ALZ263>266.
High Rip Current Risk through Thursday afternoon for ALZ265-266.
High Surf Advisory until 6 PM CDT Thursday for ALZ265-266.
Coastal Flood Advisory until 6 PM CDT Thursday for ALZ263>266.
FL...Flash Flood Watch through Thursday afternoon for FLZ201>206.
Wind Advisory until 6 PM CDT Thursday for FLZ202-204.
High Rip Current Risk through Thursday afternoon for FLZ202-204-
206.
High Surf Advisory until 6 PM CDT Thursday for FLZ202-204-206.
MS...Flash Flood Watch through Thursday afternoon for MSZ067-075-076-
078-079.
GM...Small Craft Advisory until midnight CDT Thursday night for
GMZ631-632-650-655-670-675.
Small Craft Advisory until 9 PM CDT Thursday for GMZ630-633-634.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Aug 30, 8:39 AM CDT, 4 hours 15 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 839 AM CDT Wed Aug 30 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-311345- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 839 AM CDT Wed Aug 30 2017 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight Locally heavy rainfall possible through tonight across southeast Mississippi, southwest Alabama and the western Florida panhandle. Some of the rains have the potential of producing localized flash flooding. As rain bands spread northward off the Gulf, a few tornadoes are possible, generally west of the Alabama River and along the coastal counties. Rip current risk will remain high and a High Surf Advisory is in effect for coastal Alabama and northwest Florida beaches through tonight. Coastal Flood Advisory in effect for the Alabama coast. High Surf Advisory for coastal Alabama and northwest Florida beaches through tonight. Breezy to windy conditions are expected across the coastal areas of Alabama and the western Florida panhandle through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Locally heavy rainfall possible Thursday across southeast Mississippi, southwest Alabama and the western Florida panhandle. Some of the rains have the potential of producing localized flash flooding. As rain bands spread northward off the Gulf, a few tornadoes are possible across much of the area. Rip current risk will remain high and a High Surf Advisory is in effect for coastal Alabama and northwest Florida beaches on Thursday. Coastal Flood Advisory in effect for the Alabama coast on Thursday. Breezy to windy conditions are expected across the coastal areas of Alabama and the western Florida panhandle on Thursday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Tuesday. GMZ630>635-650-655-670-675-311345- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Destin to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Destin to Pensacola FL from 20 to 60 NM- 839 AM CDT Wed Aug 30 2017 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight A moderate to strong onshore flow and building seas will create hazardous conditions for small craft through tonight as Tropical Storm Harvey lifts north-northeast over Louisiana. Waterspouts are likley in the heavier rain bands. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A moderate to strong onshore flow and high seas will persist through Thursday evening, creating hazardous conditions for small craft as Tropical Storm Harvey continues to move north-northeast across northeast Louisiana and northern Mississippi. A few waterspouts are possible in the heavier rain bands.
In the hours before
Special weather statement, Aug 30, 6:59 AM CDT, 5 hours 55 minutes before
Special Weather Statement National Weather Service Mobile AL 659 AM CDT WED AUG 30 2017 ALZ266-FLZ201-202-301245- Baldwin Coastal AL-Escambia Inland FL-Escambia Coastal FL- 659 AM CDT WED AUG 30 2017 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...EASTERN BALDWIN AND SOUTH CENTRAL ESCAMBIA COUNTIES UNTIL 745 AM CDT... At 659 AM CDT, the strong thunderstorm was located near Lillian, or 7 miles west of Warrington, moving northeast at 25 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Ferry Pass, Brent, West Pensacola, Ensley, Lillian and Myrtle Grove. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3032 8748 3061 8740 3052 8717 3028 8736 TIME...MOT...LOC 1159Z 206DEG 23KT 3035 8740
Special weather statement, Aug 30, 7:36 AM CDT, 5 hours 18 minutes before
Special Weather Statement
National Weather Service Mobile AL
736 AM CDT WED AUG 30 2017
FLZ202>204-301315-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
736 AM CDT WED AUG 30 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
SANTA ROSA AND CENTRAL ESCAMBIA COUNTIES UNTIL 815 AM CDT...
At 735 AM CDT, the strong thunderstorm was located near Ferry Pass,
moving northeast at 35 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Ferry Pass, Pace, Milton, Bagdad, Pea Ridge, Roeville, Floridatown
and Point Baker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3041 8713 3051 8727 3086 8697 3072 8679
3066 8679
TIME...MOT...LOC 1235Z 221DEG 30KT 3051 8714Local storm report, Aug 30, 9:54 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
954 AM CDT WED AUG 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM COASTAL FLOOD 3 ESE DOWNTOWN MOBILE 30.68N 87.99W
08/30/2017 BALDWIN AL BROADCAST MEDIA
COASTAL FLOODING ON THE CAUSEWAY GOING OVER MOBILE BAY.
PICTURES AND VIDEOS OF FLOODING VIA MEDIA AND SOCIAL
MEDIA.
0715 AM FLASH FLOOD PENSACOLA 30.42N 87.19W
08/30/2017 ESCAMBIA FL PUBLIC
MULTIPLE REPORTS AND PICTURES OF FLOODING IN THE
PENSACOLA AREA VIA SOCIAL MEDIA.
0730 AM FLASH FLOOD 1 WNW HOLLINGERS ISLAND 30.55N 88.12W
08/30/2017 MOBILE AL PUBLIC
MULTIPLE REPORTS OF WATER OVER ROADS IN SOUTHERN MOBILE
COUNTY VIA SOCIAL MEDIA.
0730 AM FLASH FLOOD 1 S AIRPORT AND UNIVERS 30.67N 88.17W
08/30/2017 MOBILE AL PUBLIC
REPORTS OF FLOODING ALONG UNIVERSITY BLVD IN WEST MOBILE
VIA SOCIAL MEDIA.
0805 AM FLASH FLOOD ORANGE BEACH 30.30N 87.58W
08/30/2017 BALDWIN AL LAW ENFORCEMENT
MULTIPLE ROAD CLOSURES DUE TO FLASH FLOODING IN ORANGE
BEACH VIA SOCIAL MEDIA.
0820 AM FLASH FLOOD MILTON 30.62N 87.03W
08/30/2017 SANTA ROSA FL COUNTY OFFICIAL
SEVERAL ROADS CLOSED DUE TO FLOODING. REPORTS VIA SOCIAL
MEDIA.
0840 AM FLASH FLOOD 2 E POINT CLEAR 30.47N 87.89W
08/30/2017 BALDWIN AL PUBLIC
SEVERAL REPORTS OF FLOODING ALONG HWY 98 NEAR FAIRHOPE
AND POINT CLEAR VIA SOCIAL MEDIA.
&&
MBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 7:32 PM CDT | Flash Flood Warning | MOB | Mobile | 4 hr |
| Aug 29, 8:01 PM CDT | River Flood Warning | MOB | Baldwin | 41 hr |
| Aug 29, 8:03 PM CDT | River Flood Warning | MOB | Baldwin | 63 hr |
| Aug 29, 8:07 PM CDT | River Flood Warning | MOB | Baldwin | 3 days |
| Aug 30, 1:36 AM CDT | Special Marine Warning | MOB | 54 min | |
| Aug 30, 1:59 AM CDT | Special Marine Warning | MOB | 91 min | |
| Aug 30, 2:31 AM CDT | Special Marine Warning | MOB | 59 min | |
| Aug 30, 2:41 AM CDT | Special Marine Warning | MOB | 64 min | |
| Aug 30, 2:52 AM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Aug 30, 3:28 AM CDT | Special Marine Warning | MOB | 92 min | |
| Aug 30, 3:42 AM CDT | Special Weather Statement | MOB | Mobile | 48 min |
| Aug 30, 3:44 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Aug 30, 4:07 AM CDT | Special Weather Statement | MOB | Baldwin | 38 min |
| Aug 30, 4:14 AM CDT | Special Weather Statement | MOB | Baldwin | 46 min |
| Aug 30, 4:15 AM CDT | Wind Advisory | MOB | Baldwin, Mobile | 38 hr |
| Aug 30, 4:18 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 42 min |
| Aug 30, 4:21 AM CDT | Tornado Warning | MOB | Baldwin | 24 min |
| Aug 30, 4:59 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Aug 30, 5:06 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Aug 30, 5:31 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Aug 30, 5:38 AM CDT | Special Marine Warning | MOB | 82 min | |
| Aug 30, 6:35 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Aug 30, 6:55 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Aug 30, 7:07 AM CDT | Coastal Flood Advisory | MOB | Baldwin, Mobile | 35 hr |
| Aug 30, 7:07 AM CDT | High Surf Advisory | MOB | Baldwin, Mobile | 35 hr |
| Aug 30, 7:23 AM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Aug 30, 7:32 AM CDT | Flash Flood Warning | MOB | Mobile | 3 hr |
| Aug 30, 7:41 AM CDT | Flash Flood Warning | MOB | Baldwin | 3 hr |
| Aug 30, 8:30 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Aug 30, 8:51 AM CDT | Special Marine Warning | MOB | 114 min | |
| Aug 30, 12:33 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 42 min |
| Aug 30, 12:45 PM CDT | Special Marine Warning | MOB | 90 min | |
| Aug 30, 12:52 PM CDT | River Flood Warning | MOB | Escambia | 63 hr |
| Aug 30, 12:59 PM CDT | Tornado Warning | MOB | Washington | 22 min |
| Aug 30, 1:06 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile, Washington | 39 min |
| Aug 30, 1:17 PM CDT | River Flood Warning | MOB | Covington, Escambia | 48 hr |
| Aug 30, 1:30 PM CDT | River Flood Warning | MOB | Mobile | 42 hr |
| Aug 30, 1:46 PM CDT | Special Weather Statement | MOB | Washington | 44 min |
| Aug 30, 1:59 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 46 min |
| Aug 30, 3:01 PM CDT | Special Weather Statement | MOB | Mobile | 29 min |
| Aug 30, 3:12 PM CDT | Special Weather Statement | MOB | Baldwin | 48 min |
| Aug 30, 3:17 PM CDT | Special Marine Warning | MOB | 58 min | |
| Aug 30, 3:28 PM CDT | Special Weather Statement | MOB | Monroe | 47 min |
| Aug 30, 3:35 PM CDT | Special Marine Warning | MOB | 85 min | |
| Aug 30, 3:56 PM CDT | Special Weather Statement | MOB | Monroe | 64 min |
| Aug 30, 4:14 PM CDT | Special Marine Warning | MOB | 31 min | |
| Aug 30, 4:20 PM CDT | Tornado Warning | MOB | Baldwin | 25 min |
| Aug 30, 4:39 PM CDT | Special Weather Statement | MOB | Covington | 66 min |
| Aug 30, 4:53 PM CDT | Special Marine Warning | MOB | 97 min | |
| Aug 30, 4:58 PM CDT | Special Weather Statement | MOB | Crenshaw | 47 min |
| Aug 30, 5:10 PM CDT | Special Weather Statement | MOB | Butler | 50 min |
| Aug 30, 5:15 PM CDT | Tornado Warning | MOB | Crenshaw | 45 min |
| Aug 30, 5:45 PM CDT | Special Weather Statement | MOB | Escambia | 45 min |
| Aug 30, 6:51 PM CDT | Tornado Warning | MOB | Washington | 39 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.